| Catalog Number |
20039E |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite extension set had flow problems the following information was received by the initial reporter with the following verbatim: it was reported by customer that rn notified that she and her colleagues have been having issues with some their j loops not working or flushing properly.She stated that she had informed xx, cno regarding this issue.Initially they though their ivs were bad but apparently, they discovered it was the j loops.She believes it might be a manufacturer defect.They noticed this issue about a month ago, sometime in july.
Additional Manufacturer Narrative
Investigation results: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
No additional information.